# SDR REXA2013062601008

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,258 hours, 9,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393103
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LIGHT ADJACENT SERVICE DOOR, LENS COVER MISSING.  REPLACED LENS IAW 33-51-11.  OPS CHECKED GOOD.
